# SDR DL76S962269

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Cracked
- Location: Fs 445/490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 445 AND FS 490 BETWEEN STR 33R AND34R ON THE RT SIDE WERE FOUND WITH PREVIOUS DAMAGE.  ALSO A CRACK WAS FOUND AT FS 500 STR 38.  THE CRACK WAS CUT OUT, REINFORCED AND THE PREVIOUS DAMAGE HAD UPDATED REPAIRS.
